Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

White spots reappeared on child cheeks. Earlier ointment had helped. Use same ointment? Or prescribe other treatment?

hi my 4 yr old daughter has white spots on her cheeks. she had this problem last year well during summer. dermatologist in malleswarm prescribed her some ointment and she was alright after that. the same problem has appeared again this time. please advise if i should use the same ointment or do you prescribe any other treatment
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

Thank you for your query.

It is very difficult to suggest whether the same ointment shall be effective without having a look at the lesions. You can give it a try and in case there is no improvement then you should see the dermatologist.

However, most of the time the white spots disappear on their own and nothing much has to be done for them.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Rajiv K Khandelwal
Answered: Mon, 15 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor